Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 63, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 21, 2015, 10:49 PM CDT for Dickey County, McIntosh County, North Dakota. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2015, 10:49 PM CDT (03:49 UTC)
- Expired
- Jun 21, 2015, 11:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Dickey County, ND, McIntosh County, ND
The radar
The Aberdeen radar (KABR), 72 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 10:49 PM CDT | TSTM WND GST 70 | Ashley, ND | 1.40 INCHES OF RAIN ALSO REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 3:23 PM CDT | Tornado Watch | SPC | 8 hr |
| Jun 21, 10:41 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 3.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 2117 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
850
WUUS53 KBIS 220349
SVRBIS
NDC021-051-220445-
/O.NEW.KBIS.SV.W.0063.150622T0349Z-150622T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1049 PM CDT SUN JUN 21 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MCINTOSH COUNTY IN SOUTHEASTERN NORTH DAKOTA...
DICKEY COUNTY IN SOUTHEASTERN NORTH DAKOTA...
* UNTIL 1145 PM CDT
* AT 1049 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES
NORTHEAST OF ASHLEY...MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ELLENDALE AROUND 1130 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MERRICOURT...GLOVER...GUELPH AND MONANGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BISMARCK.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4594 9834 4595 9966 4628 9926 4628 9801
4614 9801
TIME...MOT...LOC 0349Z 277DEG 42KT 4611 9921
HAIL...1.50IN
WIND...70MPH
$$
SCHECK/SCHILD4 follow-up statements
687
WWUS53 KBIS 220411
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1111 PM CDT SUN JUN 21 2015
NDC021-051-220445-
/O.CON.KBIS.SV.W.0063.000000T0000Z-150622T0445Z/
MCINTOSH ND-DICKEY ND-
1111 PM CDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHEASTERN MCINTOSH AND DICKEY COUNTIES...
AT 1110 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST
OF FORBES...OR 18 MILES WEST OF ELLENDALE...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
ELLENDALE AROUND 1135 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MERRICOURT...GLOVER...GUELPH AND MONANGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BISMARCK.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4594 9834 4595 9966 4628 9892 4628 9801
4614 9801
TIME...MOT...LOC 0410Z 277DEG 39KT 4608 9889
HAIL...1.00IN
WIND...60MPH
$$
SCHECK/SCHILD670
WWUS53 KBIS 220424
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1124 PM CDT SUN JUN 21 2015
NDC021-051-220445-
/O.CON.KBIS.SV.W.0063.000000T0000Z-150622T0445Z/
MCINTOSH ND-DICKEY ND-
1124 PM CDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHEASTERN MCINTOSH AND DICKEY COUNTIES...
AT 1124 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF ELLENDALE...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
ELLENDALE AROUND 1130 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MERRICOURT...GLOVER...GUELPH AND MONANGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BISMARCK.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4595 9919 4628 9874 4628 9801 4614 9801
4594 9834
TIME...MOT...LOC 0424Z 277DEG 42KT 4606 9865
HAIL...1.00IN
WIND...60MPH
$$
SCHECK/SCHILD249
WWUS53 KBIS 220436
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1136 PM CDT SUN JUN 21 2015
NDC051-220446-
/O.CAN.KBIS.SV.W.0063.000000T0000Z-150622T0445Z/
MCINTOSH ND-
1136 PM CDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCINTOSH COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4595 9898 4628 9856 4628 9801 4614 9801
4594 9834
TIME...MOT...LOC 0436Z 270DEG 38KT 4606 9851
$$
NDC021-220445-
/O.CON.KBIS.SV.W.0063.000000T0000Z-150622T0445Z/
DICKEY ND-
1136 PM CDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR DICKEY COUNTY...
AT 1136 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLENDALE...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
FULLERTON AROUND 1140 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
GUELPH...GLOVER AND MONANGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BISMARCK.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4595 9898 4628 9856 4628 9801 4614 9801
4594 9834
TIME...MOT...LOC 0436Z 270DEG 38KT 4606 9851
HAIL...1.00IN
WIND...60MPH
$$
SCHECK/SCHILD309
WWUS53 KBIS 220443
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1143 PM CDT SUN JUN 21 2015
NDC021-220452-
/O.EXP.KBIS.SV.W.0063.000000T0000Z-150622T0445Z/
DICKEY ND-
1143 PM CDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR DICKEY COUNTY WILL EXPIRE AT
1145 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BISMARCK.
LAT...LON 4595 9898 4628 9856 4628 9801 4614 9801
4594 9834
TIME...MOT...LOC 0441Z 277DEG 42KT 4606 9851
$$
SCHECK/SCHILDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 9:29 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 21, 9:29 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 929 PM CDT SUN JUN 21 2015 .UPDATE... ISSUED AT 923 PM CDT SUN JUN 21 2015 UPDATE TO CANCEL MOUNTRAIL...WARD...RENVILLE..... BOTTINEAU...MCHENRY...ROLETTE AND PIERCE COUNTIES FROM TORNADO WATCH 324. FOCUS IS TURNING BACK TO MONTANA AGAIN AS ANOTHER SUPERCELL JUST EAST OF MILES CITY AS OF 225 UTC IS RAPIDLY PROPAGATING EAST. HOWEVER...STILL UNCERTAIN IF THE STORM WILL START TURNING RIGHT AND MISS FAR SOUTHWEST NORTH DAKOTA. UPDATE ISSUED AT 647 PM CDT SUN JUN 21 2015 UPDATE TO CANCEL THE TORNADO WATCH FOR WILLIAMS...DIVIDE AND BURKE COUNTIES. OTHERWISE...AS OF 2345 UTC...ANVIL SHADING APPEARS TO HAVE COOLED THE BOUNDARY LAYER JUST ENOUGH TO HOLD MOST CONVECTION ACROSS WESTERN AND CENTRAL NORTH DAKOTA TO BELOW SEVERE LIMITS FOR NOW. THE EXCEPTION BEING THE DOMINANT SUPERCELL ACROSS BOWMAN COUNTY WHICH IS IN THE RELATIVELY UNDISTURBED ENVIRONMENT ON THE FAR SOUTHERN END OF THE LINE OF CONVECTION ACROSS WESTERN NORTH DAKOTA. THE 21-22 UTC HRRR RUNS STILL SUGGEST CONGEALING OF CONVECTION....WHICH IS CONSISTENT WITH RECENT RADAR TRENDS...ACROSS CENTRAL NORTH DAKOTA WITH TWO POTENTIAL LINES...ONE ON THE NORTHERN FRINGE OF INSTABILITY ACROSS THE US HIGHWAY 2 CORRIDOR AND A SECOND ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA. OVERALL...THE TORNADIC THREAT IS LIMITED SOMEWHAT BY ANVIL SHADING AND BOUNDARY LAYER COOLING...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 211 PM CDT SUN JUN 21 2015 MAIN HIGHLIGHT IS THE SLIGHT RISK AND ENHANCED THUNDERSTORM RISK CATEGORY ACROSS WESTERN AND CENTRAL NORTH DAKOTA THROUGH SUNDAY NIGHT. LATEST HIGH RESOLUTION MODELS CONTINUE TO PORTRAY TWO ROUNDS OF SHOWERS/THUNDERSTORMS. LATEST REGIONAL/LOCAL RADAR SHOWS SCATTERED SHOWERS/THUNDERSTORMS IN NORTHWEST NORTH DAKOTA...AND AN INCREASE IN COVERAGE AND GROWTH EXPECTED IN THE NEXT FEW HOURS. HRRR REFLECTIVITY FORECAST SHOWS SUPERCELLS DEVELOPING REST OF THIS AFTERNOON AND MERGING INTO A COUPLE OF LINES/BOWING SEGMENTS 00Z THROUGH 05Z AS THEY CROSS INTO THE JAMES RIVER VALLEY. ANOTHER ROUND OF THUNDERSTORMS DEPICTED TO DEVELOP ALONG AND SOUTH OF INTERSTATE 94 BETWEEN 05Z AND 12Z MONDAY. MORE THAN SUFFICIENT CAPE/SHEAR FOR A PLETHORA OF SEVERE WEATHER THROUGH TONIGHT. CAPE NEARING 3000 J/KG ACROSS THE SOUTHWEST WITH 65KT OF 0-6KM SHEAR. THIS WAS WELL ADVERTISED IN PREVIOUS FORECASTS AND REMAINS WITH THIS DISCUSSION. LINGERING SHOWERS/THUNDERSTORMS MONDAY MORNING CENTRAL THEN TAPERING OFF BEFORE 18Z. DRY WEATHER MONDAY AFTERNOON. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 211 PM CDT SUN JUN 21 2015 THE CURRENT ENSEMBLE AND DETERMINISTIC MODELS ARE PROJECTING QUASI ZONAL FLOW ALOFT GIVING WAY TO NORTHWEST FLOW...AS AN UPPER LEVEL TROUGH MOVES EASTWARD ACROSS THE STATE THROUGH WEDNESDAY...CREATING WIDESPREAD CHANCES FOR SHOWERS AND THUNDERSTORMS. THOUGH THE MODELS BEGIN TO WAVER LATER IN THE PERIOD...NORTHWEST FLOW ALOFT IS EXPECTED TO REMAIN IN PLACE OVER THE NORTHERN PLAINS THROUGH THE REST OF EXTENDED...AS A HIGH PRESSURE BUILDS OVER THE CONUS SOUTHWEST. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 923 PM CDT SUN JUN 21 2015 WIDESPREAD THUNDERSTORMS...SOME SEVERE...ARE EXPECTED ACROSS SOUTHWESTERN AND CENTRAL NORTH DAKOTA THIS EVENING INTO TONIGHT. LARGE HAIL....DAMAGING WINDS AND LIFR CONDITIONS ARE POSSIBLE. MVFR/IFR STRATUS MAY BUILD ACROSS THE AREA OVERNIGHT...LIFTING MID MONDAY MORNING. NORTHWEST GUSTS TO 25KTS ARE EXPECTED AREA WIDE MONDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AYD SHORT TERM...KS LONG TERM...AC AVIATION...AYD
Hazardous weather outlook, Jun 21, 10:47 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1047 PM CDT SUN JUN 21 2015 NDZ040>048-050-051-230400- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 1047 PM CDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN NORTH DAKOTA THIS EVENING AND TONIGHT. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...ARE ALL POSSIBLE WITH ANY SEVERE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DAILY CHANCES FOR THUNDERSTORMS WILL PERSIST IN THE FORECAST MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GREATER THAN 40 MPH...HAIL...FLOODING...FUNNEL CLOUDS AND TORNADOES TO THE NATIONAL WEATHER SERVICE AT 701-250-4224 OR BY POSTING TO THE NWS BISMARCK FACEBOOK OR TWITTER PAGES. NDZ001>005-009>013-017>023-025-031>037-230400- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN- 1047 PM CDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE THIS EVENING AND TONIGHT. SEVERE WEATHER IS NO LONGER EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DAILY CHANCES FOR THUNDERSTORMS WILL PERSIST IN THE FORECAST MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GREATER THAN 40 MPH...HAIL...FLOODING...FUNNEL CLOUDS AND TORNADOES TO THE NATIONAL WEATHER SERVICE AT 701-250-4224 OR BY POSTING TO THE NWS BISMARCK FACEBOOK OR TWITTER PAGES.
In the hours before
Local storm report, Jun 21, 10:08 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1008 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL LINTON 46.27N 100.23W
06/21/2015 E1.00 INCH EMMONS ND TRAINED SPOTTER
1005 PM TSTM WND GST LINTON 46.27N 100.23W
06/21/2015 E60 MPH EMMONS ND TRAINED SPOTTER
&&
KROLAKLocal storm report, Jun 21, 10:10 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1010 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 4 N LINTON 46.32N 100.23W
06/21/2015 E1.00 INCH EMMONS ND TRAINED SPOTTER
&&
KROLAKLocal storm report, Jun 21, 10:12 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1012 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST 3 S LINTON 46.22N 100.25W
06/21/2015 M62 MPH EMMONS ND AWOS
&&
KROLAKLocal storm report, Jun 21, 10:14 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1014 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND GST 1 W CARRINGTON 47.45N 99.15W
06/21/2015 M60 MPH FOSTER ND AWOS
&&
KROLAKLocal storm report, Jun 21, 10:45 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1045 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM TSTM WND GST 10 N ZEELAND 46.11N 99.83W
06/21/2015 E60 MPH MCINTOSH ND EMERGENCY MNGR
&&
KROLAKLocal storm report, Jun 21, 10:46 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1046 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 1 W CARRINGTON 47.45N 99.15W
06/21/2015 M60 MPH FOSTER ND AWOS
&&
AYDThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:28 PM CDT | Areal Flood Advisory | BIS | Stark | 3 hr |
| Jun 21, 7:37 PM CDT | Areal Flood Advisory | BIS | Mercer, Morton, Oliver | 6 hr |
| Jun 21, 7:47 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 31 min |
| Jun 21, 7:55 PM CDT | Tornado Warning | BIS | Morton | 35 min |
| Jun 21, 7:58 PM CDT | Tornado Warning | BIS | Adams, Grant, Hettinger | 32 min |
| Jun 21, 8:29 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 61 min |
| Jun 21, 8:32 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 58 min |
| Jun 21, 8:34 PM CDT | Flash Flood Warning | BIS | Burleigh, Morton | 6 hr |
| Jun 21, 8:41 PM CDT | Special Weather Statement | BIS | Wells | 34 min |
| Jun 21, 9:11 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 64 min |
| Jun 21, 10:03 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 42 min |
| Jun 21, 10:07 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 53 min |
| Jun 21, 10:26 PM CDT | Severe Thunderstorm Warning | BIS | Bowman | 64 min |
| Jun 21, 11:16 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 59 min |
| Jun 22, 12:11 AM CDT | Special Weather Statement | BIS | Grant | 34 min |
| Jun 22, 12:37 AM CDT | Special Weather Statement | BIS | Sioux | 23 min |
| Jun 22, 1:03 AM CDT | Special Weather Statement | BIS | Burleigh, Emmons, Sioux | 42 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.